Next Article in Journal
Symmetry Reductions and Exact Solutions of a Variable Coefficient (2+1)-Zakharov-Kuznetsov Equation
Previous Article in Journal
Discrimination Ability of Time-Domain Features and Rules for Arrhythmia Classification
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2012, 17(2), 121-131; https://doi.org/10.3390/mca17020121

A Collocation Method for a Class of Nonlinear Singular Integral Equations with a Carleman Shift

Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt
Published: 1 August 2012
PDF [94 KB, uploaded 14 March 2016]

Abstract

The paper is concerned with the applicability of the collocation method to a class of nonlinear singular integral equations with a Carleman shift preserving orientation on simple closed smooth Jordan curve in the generalized Holder space Hφ(L).
Keywords: Nonlinear singular integral equations; Carleman shift; Collocation method; Noether operator Nonlinear singular integral equations; Carleman shift; Collocation method; Noether operator
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Allan, M.M. A Collocation Method for a Class of Nonlinear Singular Integral Equations with a Carleman Shift. Math. Comput. Appl. 2012, 17, 121-131.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top